Alert archive / New York / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 77, NWS Albany, NY

June 30, 2017Dutchess County, New York; Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this severe thunderstorm warning at Jun 30, 2017, 5:23 PM EDT for Dutchess County, New York; Northwest Hills Planning Region, Connecticut. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2017, 5:23 PM EDT (21:23 UTC)
Expired
Jun 30, 2017, 6:00 PM EDT
In force
37 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Northwest Hills Planning Region, CT, Dutchess County, NY

The radar

The Brookhaven radar (KOKX), 96 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 1:41 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2017-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2017-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-207 J/kg
Mixed-layer LCL
1070 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

646 
WUUS51 KALY 302123
SVRALY
CTC005-NYC027-302200-
/O.NEW.KALY.SV.W.0077.170630T2123Z-170630T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
523 PM EDT FRI JUN 30 2017

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Central Litchfield County in northern Connecticut...
  East central Dutchess County in east central New York...

* Until 600 PM EDT

* At 523 PM EDT, a severe thunderstorm was located over Kent, or 8
  miles north of New Milford, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor damage to vehicles is possible. Expect wind damage 
           to trees, and power lines. 

* Locations impacted include...
  Bristol, Torrington, New Milford, Thomaston, Kent, Litchfield,
  Northwest Harwinton, New Preston, Terryville, Cornwall Bridge,
  Wingdale, Dover Plains, Gaylordsville, Watertown, Plymouth,
  Harwinton, Bethlehem, Washington, Morris and Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4161 7348 4163 7350 4165 7349 4166 7349
      4167 7352 4162 7352 4168 7364 4184 7353
      4180 7301 4179 7302 4164 7298 4163 7302
      4161 7302 4161 7304 4160 7306
TIME...MOT...LOC 2123Z 270DEG 37KT 4170 7346 

HAIL...1.00IN
WIND...60MPH
 
$$

Frugis
1 follow-up statement
070 
WWUS51 KALY 302147
SVSALY

Severe Weather Statement
National Weather Service Albany NY
547 PM EDT FRI JUN 30 2017

NYC027-302157-
/O.CAN.KALY.SV.W.0077.000000T0000Z-170630T2200Z/
Dutchess NY-
547 PM EDT FRI JUN 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DUTCHESS COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM EDT for
northern Connecticut.

LAT...LON 4182 7328 4180 7301 4179 7302 4164 7298
      4163 7302 4161 7302 4161 7304 4160 7306
      4161 7348 4162 7348
TIME...MOT...LOC 2147Z 272DEG 26KT 4169 7321 

$$

CTC005-302200-
/O.CON.KALY.SV.W.0077.000000T0000Z-170630T2200Z/
Litchfield CT-
547 PM EDT FRI JUN 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL LITCHFIELD COUNTY...

At 547 PM EDT, a severe thunderstorm was located near Litchfield, or
10 miles southwest of Torrington, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to vehicles is possible. Expect wind damage to 
         trees, and power lines. 

Locations impacted include...
Bristol, Torrington, New Milford, Thomaston, Litchfield, Northwest
Harwinton, New Preston, Terryville, Watertown, Plymouth, Harwinton,
Bethlehem, Washington, Morris, Warren, Bantam, Haight Vineyard,
Pequabuck, Reynolds Bridge and Lower Merryall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4182 7328 4180 7301 4179 7302 4164 7298
      4163 7302 4161 7302 4161 7304 4160 7306
      4161 7348 4162 7348
TIME...MOT...LOC 2147Z 272DEG 26KT 4169 7321 

HAIL...1.00IN
WIND...60MPH
 
$$

Frugis

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 4:24 PM EDT, 59 minutes earlier.

Area forecast discussion, Jun 30, 4:24 PM EDT, 59 minutes before
Area Forecast Discussion
National Weather Service Albany NY
424 PM EDT Fri Jun 30 2017

.SYNOPSIS...
Warm and humid conditions are forecast through Sunday with
showers and thunderstorms expected today and Saturday. Some of
the storms could be severe and also produce heavy rainfall. A
cold front is expected to cross the region by Monday, with
somewhat cooler and less humid conditions moving in for early
next week.

&&

.NEAR TERM /UNTIL 9 PM THIS EVENING/...

...Severe Thunderstorm Watch 385 In Effect Until 9 PM EDT...

As of 424 PM...Line of showers and thunderstorms now moving
from west to east across the Albany Forecast Area. This is being
driven by a shortwave embedded in a westerly flow. This
activity is expected to diminish after 9 PM after the shortwave
passes east of our area. Temperatures range form the 60s across
the western Adirondacks to the mid 80s across the mid Hudson
valley and southern Litchfield County CT.

&&

.SHORT TERM /9 PM THIS EVENING THROUGH SUNDAY NIGHT/...
Strong to Severe Thunderstorms expected Saturday into
Saturday evening...

Saturday looks to be another active day across the region, with
multiple rounds of convection possible. There may be some areas
with cloud cover and showers in the morning, although at least
some breaks of sunshine should occur and result in some
instability with the continued most/humid air mass in place.
SBCAPE now forecast to be lower on saturday than it was on
friday at less than 1000 J/Kg, due to more cloud cover forecast.
However, Most of the Albany Forecast Area in a Slight Risk
outlook. 0-6 km shear still forecast around 35-40 kt.
Temperatures should reach the mid 80s in valleys with dewpoints
in the oppressive lower 70s expected. Locally heavy rainfall
will be possible again with any thunderstorms.

Multiple rounds of convection may last well into Saturday
evening, as a cold front quickly moves in behind the pre-frontal
trough resulting in additional forcing. The severe threat looks
to diminish by late evening. Coverage of showers and storms
will gradually decrease overnight, as the cold front pushes
east. Lows Sunday morning generally in the 60s.

On Sunday, temperatures will feel cooler than Saturday across
most of the area, with a noticeable drop in humidity levels
during the afternoon as a westerly breeze develops in wake of
the cold front passage. A few showers will be possible Sunday
for areas well north and west of Albany as an upper level
disturbance swings through. Otherwise, dry conditions will occur
across the rest of the area with highs generally from the mid
70s to mid 80s and lows Sunday night in the upper 50s to mid
60s.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
The extended period begins with our cold front stalled in the
extreme far southeastern portion of our CWA and an upper level trough
swinging into the region. Given the lack of H700 moisture, the
trough should only lead to a few diurnally driven scattered showers.
However, the EC/GFS/NAM show instability values near and southeast
of the cold front rising to 500 - 1000J/kg so some thunder is
possible in Litchfield, Dutchess and Ulster Counties. Should this
front sag further south than what is currently depicted, the thunder
potential will be much more limited. Otherwise, high temperatures
and dew points should be a few degrees lower than Sunday, returning
to seasonable early July levels.

H850 winds shift from westerly to northwesterly by 06z Tuesday as a
secondary cold front ushers in a 1020-1025mb Canadian high.
Northwesterly winds leads to cold air advection Monday night with
H850 isotherms falling to +8C - +12C and overnight lows falling into
the mid - upper 50s for most of the CWA. High pressure will be in
control of the area just in time for the Fourth of July holiday so
we can expect mostly sunny skies and temperatures comfortably in the
upper 70s to low 80s with virtually no humidity (dew points in the
mid 50s) giving pleasant weather for any firework displays.

High pressure shifts into New England mid-week with warm air
advection returning as our next disturbance travels from the Midwest
into the mid - Atlantic. Expect increasing clouds Wednesday with an
increasing chance of showers through the day from SW to NE as a warm
front lifts northward towards our CWA. For now, put chance POPs in
the SW counties the border Binghamton's CWA and decreased to slight
chance POPs heading NE.

There are still model discrepancies on just how far north the
disturbance travels into our region on Thursday with the EC the most
robust giving widespread precipitation to most of our CWA and the
GFS featuring a shorter northern cutoff. Went with chance POPs
throughout the CWA for now to keep in agreement with neighboring
offices.

This system looks to exit quickly by Thursday night but a potent
shortwave trough swings into the region Friday. Uncertain on exact
timing but went with chance POPs for the region for now.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
A warm and humid air mass is in place across the region. A weak
disturbance this afternoon will produce a line or two of
showers and thunderstorms across eastern NY and western New
England especially in the afternoon into the early evening.

The probabilities are in the high likely range for showers,
with a chance of thunderstorms at all the TAF sites. MVFR
conditions are likely in the thunderstorms with brief lapses to
IFR levels.

After 00Z-01Z/FRI, some lingering showers/thunderstorms and
patchy mist may form. We are expecting a clearing with plenty of
moisture in the boundary layer for mist/fog and stratus to
form after 06Z. We have gone with MVFR conditions at all sites
overnight with some IFR possible. Some indication that a cloud deck
around 5000 FT MSL may form which may limit dense fog
formation.

The winds will be south to southwest at 5-12 KT with some gusts
in the 15-20 KT range although higher gusts are possible in
thunderstorms. The winds will become light and variable at 7
KTS or less early tonight, and then calm overnight. Southerly
winds at 10 to 20kts are forecast for Saturday.

Outlook...

Saturday Night: High Operational Impact. Likely SHRA...TSRA.
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: Low Operational Impact. Slight Chance of SHRA.
Monday Night: No Operational Impact. NO SIG WX.
Independence Day: No Operational Impact. NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: Low Operational Impact. Slight Chance of SHRA.

&&

.FIRE WEATHER...
Warm and humid conditions are forecast through Sunday with
showers and thunderstorms expected today and Saturday. Some of
the storms could be severe and also produce heavy rainfall. A
cold front is expected to cross the region by Monday, with
somewhat cooler and less humid conditions moving in for early
next week.

RH will increase to maximum values of 90 to 100 percent
tonight. Minimum RH values on Saturday will be between 55 and 75
percent. RH will increase to maximum values of 90 to 100 percent
again late Saturday night and Sunday morning.

Winds will be southerly tonight at 5 to 10 mph. Winds on
Saturday will continue to be southerly around 10 to 20
mph. Saturday night, winds will decrease to around 5 MPH from
the west.

&&

.HYDROLOGY...
Additional showers and thunderstorms are expected today and
Saturday, especially during the afternoon and evening hours.
With a warm and humid air mass in place, any thunderstorm will
be capable of producing locally heavy rainfall. It looks like
mainly drier weather will build in for early next week, although
a few showers cannot be ruled out.

The probabilistic precipitation forecast shows 0.50 to 1.50
inches of precipitation across the area between Friday afternoon and
Sunday morning at 8 AM. The heaviest rainfall looks to be
across areas north of Albany with less rainfall south and east.
However, thunderstorms may result in locally higher totals in
some spots throughout the Albany Hydrologic Service Area. Some
flooding of urban/poor drainage areas will be possible, as well
as isolated flash flooding. The NERFC river forecasts show no
river forecast points reaching flood stage.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Severe Thunderstorm Watch until 9 PM EDT this evening for
     CTZ001-013.
NY...Severe Thunderstorm Watch until 9 PM EDT this evening for
     NYZ032-033-038>043-047>054-058>061-063>066-082>084.
MA...Severe Thunderstorm Watch until 9 PM EDT this evening for
     MAZ001-025.
VT...Severe Thunderstorm Watch until 9 PM EDT this evening for
     VTZ013>015.

&&

SYNOPSIS...SND
NEAR TERM...SND
SHORT TERM...SND
LONG TERM...Speciale
AVIATION...SND
FIRE WEATHER...SND
HYDROLOGY...SND
Hazardous weather outlook, Jun 30, 4:45 PM EDT, 38 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
445 PM EDT Fri Jun 30 2017

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-011100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
445 PM EDT Fri Jun 30 2017

...SEVERE THUNDERSTORM WATCH 385 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York, eastern New York and
southern Vermont.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Heavy rainfall will also be possible within any thunderstorms, which
may produce flooding of urban, poor drainage and low lying areas.
Isolated flash flooding cannot be ruled out as well.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a Slight Risk of severe thunderstorms for all of east
central New York, southern Vermont and the Berkshires. There is a
Marginal Risk of severe thunderstorms for Litchfield County. The
main threat will be damaging winds, with some large hail also
possible.

Heavy rainfall will also be possible within any thunderstorms, which
may produce flooding of urban, poor drainage and low lying areas.
Isolated flash flooding cannot be ruled out as well.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jun 30, 4:19 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Albany NY
419 PM EDT FRI JUN 30 2017

NYZ060-061-064>066-302045-
Eastern Dutchess-Eastern Columbia-Western Columbia-Western
Dutchess-Eastern Ulster-
419 PM EDT FRI JUN 30 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ULSTER...NORTHERN
DUTCHESS AND SOUTHWESTERN COLUMBIA COUNTIES...

At 418 PM EDT, a strong thunderstorm was located over Red Hook, or
near Rhinebeck, moving east at 35 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will be near...
  Clermont around 425 PM EDT.
  Pine Plains around 440 PM EDT.
  Copake, Ancram and Millerton around 445 PM EDT.

Other locations impacted by this storm include Rolling Meadows,
Pachin Mills, Ancramdale, Kerleys Corners, Sweet Meadows, Linden
Acres, Hillside, Nevis, Fraleighs and Zena.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4186 7406 4204 7408 4216 7353 4192 7350
TIME...MOT...LOC 2018Z 259DEG 30KT 4198 7389

Frugis
Local storm report, Jun 30, 4:36 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
436 PM EDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND DMG     WEST BUSH               43.08N  74.38W
06/30/2017                   FULTON             NY   AMATEUR RADIO

            TREES AND WIRES DOWN AT WEST BUSH ROAD ON ROUTE 122

&&

EVENT NUMBER ALY1703920

CS
Local storm report, Jun 30, 4:38 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
438 PM EDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND DMG     GLOVERSVILLE            43.05N  74.35W
06/30/2017                   FULTON             NY   AMATEUR RADIO

            TREES AND WIRES DOWN ON EASTERLY STREET... ELMWOOD
            AVENUE AND DEAN STREET EXTENSIONS.

&&

EVENT NUMBER ALY1703921

CS
Local storm report, Jun 30, 4:40 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
440 PM EDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND DMG     BROADALBIN              43.06N  74.20W
06/30/2017                   FULTON             NY   AMATEUR RADIO

            TWO TREES AND WIRES DOWN ON COUNTY ROAD 107.

&&

EVENT NUMBER ALY1703922

CS
Local storm report, Jun 30, 4:45 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
445 PM EDT FRI JUN 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND DMG     GLOVERSVILLE            43.05N  74.35W
06/30/2017                   FULTON             NY   FACEBOOK

            TREE LIMB DOWN ON EAST 11TH AVENUE.

&&

EVENT NUMBER ALY1703923

CS
Special weather statement, Jun 30, 4:49 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Albany NY
449 PM EDT FRI JUN 30 2017

CTZ001-MAZ001-025-NYZ061-065-066-302115-
Northern Litchfield-Northern Berkshire-Southern Berkshire-Eastern
Dutchess-Eastern Columbia-Western Dutchess-
449 PM EDT FRI JUN 30 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
LITCHFIELD...SOUTHERN BERKSHIRE...NORTHEASTERN DUTCHESS AND
SOUTHEASTERN COLUMBIA COUNTIES...

At 449 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Housatonic to near Millerton to
Stanfordville. Movement was east at 40 mph.

Wind gusts up to 50 mph are possible with these storms.

These storms will be near...
  Lee, Lenox and Housatonic around 455 PM EDT.
  Canaan, Falls Village and Ashley Falls around 500 PM EDT.
  Becket, Norfolk and Otis around 510 PM EDT.
  Cornwall Bridge around 515 PM EDT.

Other locations impacted by these storms include Cornwall,
Ancramdale, South Canaan, Glendale, Salisbury, Smithfield, North
Hillsdale, Alander, Lenox Dale and The Center At Lenox.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4184 7376 4205 7368 4238 7347 4242 7300
      4238 7301 4239 7306 4238 7307 4233 7306
      4231 7303 4231 7300 4225 7300 4215 7303
      4215 7307 4212 7306 4211 7307 4209 7307
      4204 7305 4196 7307 4180 7338
TIME...MOT...LOC 2049Z 270DEG 36KT 4230 7333 4198 7349 4186 7370

Frugis

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 9:22 PM EDTSpecial Weather StatementALYHerkimer38 min
Jun 30, 2:13 PM EDTSpecial Weather StatementALYOneida32 min
Jun 30, 2:42 PM EDTSpecial Weather StatementALYSchoharie48 min
Jun 30, 3:15 PM EDTSpecial Weather StatementALYFulton45 min
Jun 30, 3:24 PM EDTSpecial Weather StatementALYUlster36 min
Jun 30, 3:27 PM EDTSpecial Weather StatementALYSaratoga33 min
Jun 30, 3:31 PM EDTSevere Thunderstorm WarningALYSaratoga, Washington44 min
Jun 30, 3:41 PM EDTSevere Thunderstorm WarningALYFulton, Saratoga49 min
Jun 30, 3:44 PM EDTSpecial Weather StatementALYColumbia31 min
Jun 30, 4:08 PM EDTAreal Flood AdvisoryALYFulton112 min
Jun 30, 4:16 PM EDTSpecial Weather StatementALYAlbany29 min
Jun 30, 4:19 PM EDTSpecial Weather StatementALYDutchess26 min
Jun 30, 4:22 PM EDTAreal Flood AdvisoryALYSaratoga3 hr
Jun 30, 4:30 PM EDTAreal Flood AdvisoryALYSaratoga, Warren3 hr
Jun 30, 4:33 PM EDTAreal Flood AdvisoryALYAlbany, Rensselaer3 hr
Jun 30, 4:34 PM EDTSevere Thunderstorm WarningALYColumbia, Rensselaer41 min
Jun 30, 4:43 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster47 min
Jun 30, 4:57 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess48 min
Jun 30, 5:25 PM EDTAreal Flood AdvisoryALYRensselaer, Washington3 hr
Jun 30, 5:26 PM EDTSpecial Weather StatementALYOtsego34 min
Jun 30, 6:46 PM EDTSpecial Weather StatementALYUlster29 min
Jun 30, 7:24 PM EDTSpecial Weather StatementALYUlster36 min
Jun 30, 7:45 PM EDTSpecial Weather StatementALYSchenectady30 min
Jun 30, 5:46 PM EDTSpecial Weather StatementALY14 min
Jun 30, 6:04 PM EDTSpecial Weather StatementALY26 min
Jun 30, 6:59 PM EDTAreal Flood AdvisoryALYNorthwest Hills Planning Region3 hr

Nearby

Severe Thunderstorm Warnings in New York, 2017Severe Thunderstorm Warnings in Connecticut, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.